# SDR 5APR577Y8

- Difficulty date: June 11, 2009
- Submitted: June 11, 2009
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N650WC
- Make and model: Pilats PC1247
- Aircraft serial: 871
- Aircraft time: 634 hours, 509 cycles
- Engine: Pwa PT6A67B
- Engine time: 634 hours, 509 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Motor
- Part number: 9603002104
- Part serial: 728
- Condition: Shorted
- Location: Hyd System
- Part time: 634 hours, 509 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, S
- Precautionary procedure: A

## Discrepancy

ON LANDING, MLG RETRACTION ON CLIMB OUT AFTER TAKEOFF,  BUSS TIE BREAKER TRIPPED, MLG WOULD NOT RETRACT. PILOT FOLLOWED APPROPRIATE CHECKLIST, PLACED MLG BACK IN DOWN POSITION AND LANDED UNEVENTFULLY.  MX INVESTIGATED THE MALFUNCTION AND REMOVED LT WING TO FUSELAGE UPPER FAIRING TO ACCESS HYD MOTOR. MOTOR REMOVED AND IT WAS DETERMINED THAT THE SHAFT WOULD NOT ROTATE. MOTOR ALSO SHORTED, THERE WAS LESS THAN ONE OHM OF RESISTANCE BETWEEN POSITIVE LEAD AND THE MOTOR CASE.  COMPOSITE FAIRING WAS BURNED IN A 70 X 110 MILLIMETER DIAMETER SECTION, FROM EXCESSIVE HEAT GENERATED DUE TO EXCESSIVE CURRENT DRAW THROUGH HYD MOTOR SOFT START RESISTOR.  HYD MOTOR WAS REPLACED IAW MM AND FAIRING WAS REPAIRED IAW THE SRM.
